# SDR SWAA2022090941316

- Difficulty date: August 13, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N7883A
- Make and model: Boeing 737-76Q
- Aircraft serial: 30277
- Aircraft time: 52,547 hours, 33,631 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN ENTRY DOORWAY LINNING COVER EMERGENCY EXIT AT FWD GALLEY AREA (1 EA) 2022-427005 / [01] REPLACED ENTRY DOORWAY LINNING COVER EMERGENCY EXIT AT FWD GALLEY AREA I.A.W B737-700 AMM 33-51-01-960-802;[02] REPLACED ENTRY DOORWAY LINNING COVER EMERGENCY EXIT AT FWD GALLEY AREA I.A.W B737-700 AMM 33-51-01-960-802
